Annales de l’Institut Henri Poincaré D


Previous issue  | Next issue  | Most recent Issue | All Issues | AIHPD summary
Volume 1, Issue 1, 2014
Metadata
 

Noncommutative determinants, Cauchy–Binet formulae, and Capelli-type identities II. Grassmann and quantum oscillator algebra representation
Sergio Caracciolo and Andrea Sportiello
pp. 1–46
Abstract | Full-Text PDF (359 KB) | Metadata

The Potts model and chromatic functions of graphs
Martin Klazar, Martin Loebl and Iain Moffatt
pp. 47–60
Abstract | Full-Text PDF (154 KB) | Metadata

Extendable self-avoiding walks
Geoffrey R. Grimmett, Alexander E. Holroyd and Yuval Peres
pp. 61–75
Abstract | Full-Text PDF (311 KB) | Metadata

Counting tensor model observables and branched covers of the 2-sphere
Joseph Ben Geloun and Sanjaye Ramgoolam
pp. 77–138
Abstract | Full-Text PDF (1254 KB) | Metadata